- -

On a class of p-soluble groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

On a class of p-soluble groups

Show simple item record

Files in this item

dc.contributor.author Ballester Bolinches, Adolfo es_ES
dc.contributor.author Esteban Romero, Ramón es_ES
dc.contributor.author Pedraza Aguilera, María Carmen es_ES
dc.date.accessioned 2013-01-28T10:34:36Z
dc.date.available 2013-01-28T10:34:36Z
dc.date.issued 2005-06
dc.identifier.issn 1005-3867
dc.identifier.uri http://hdl.handle.net/10251/19069
dc.description Electronic version of an article published as Algebra Colloquium, 12(2)(2005), 263-267 DOI: 10.1142/S1005386705000258. © copyright World Scientific Publishing Company. http://www.worldscientific.com/doi/abs/10.1142/S1005386705000258 es_ES
dc.description.abstract [EN] Let p be a prime. The class of all p-soluble groups G such that every p-chief factor of G is cyclic and all p-chief factors of G are G-isomorphic is studied in this paper. Some results on T-, PT-, and PST -groups are also obtained. es_ES
dc.description.sponsorship Supported by Grant BFM2001-1667-C03-03, MCyT (Spain) and FEDER (European Union)
dc.description.uri http://www.worldscientific.com/doi/abs/10.1142/S1005386705000258 es_ES
dc.format.extent 263-267 es_ES
dc.language Inglés es_ES
dc.publisher World Scientific Publishing Co.
dc.relation.ispartof Algebra Colloquium
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Finite group es_ES
dc.subject Permutability es_ES
dc.subject Subnormality es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On a class of p-soluble groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1142/S1005386705000258
dc.relation.projectID info:eu-repo/grantAgreement/MEC//BFM2001-1667-C03-03/ES/Los grupos a través de sus acciones III/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Ballester Bolinches, A.; Esteban Romero, R.; Pedraza Aguilera, MC. (2005). On a class of p-soluble groups. Algebra Colloquium. 2(12). https://doi.org/10.1142/S1005386705000258 es_ES
dc.relation.publisherversion http://www.worldscientific.com/doi/abs/10.1142/S1005386705000258 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 2 es_ES
dc.description.issue 12 es_ES
dc.contributor.funder Ministerio de Ciencia y Tecnología


This item appears in the following Collection(s)

Show simple item record